Please use this identifier to cite or link to this item:
|Title:||Les relationd de Slutsky generalisees|
|Abstract:||The Slutsky relations characterize the individual demand in mathematical economics. We obtain a set of relations that extend the Slutsky relations to other situations. We consider a maximization problem with several constraints. For each constraint, there exists a symmetric negative semi-definite matrix. Moreover, these matrices are proportional. The proportionality coefficients must satisfy a system of first order partial differential equations.|
|Description:||An article published in : Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, Volume 330, Issue 11, 1 June 2000, Pages 1045-1050|
|Appears in Collections:||Meta Data (Bibliographic Data) Only|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.